I began taking fin on December 1, so right now, still very early in the game. I’ve had sexual intercourse with my significant other later that week and I had difficulty keeping an erection. We decided to take a break from intercourse and try other things in the interim. In those encounters, I’ve had weaker than normal erections. On the contrary, when masturbating, I’ve had minimal difficulty obtaining and keeping my erection. Libido itself isn’t down, but I’m definitely having tons of performance anxiety. Is this normal? I’ve perused a bunch of articles and studies about taking fin, and knew of the side effects, and deep down inside, I feel I will be fine, but any type of professional advice would be appreciated. You seem to be knowledgeable and experienced with patients prescribed this medicine. Is this all common response, and if so, any tips on how to overcome?
Thanks in advance, if just for reading this.
It you can keep a strong erection when you masturbate, then the problem may be interpersonal between you and your partner or a placebo effect.